# SDR REXA2016120702420

- Difficulty date: December 7, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link Assy
- Part number: SH670356399
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT WING LINKS AT BS 797 HAVE CRACKED BEARINGS.  LT LOWER IS CRACKED AND RT UPPER IS CRACKED.  LINKS ARE IN CONTACT WITH ATTACHMENT FITTINGS.  REPAIRED IAW EO`S R57200, R57189, AND R57190.
